liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Correction: On the two-dimensional sloshing problem (vol. 460 pp. 2427–2430, 2011)
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
Institute for Problems in Mechanical Engineering, Russian Academy of Sciences, St Petersburg.
Institute for Problems in Mechanical Engineering, Russian Academy of Sciences, St Petersburg.
2011 (English)In: Proceedings of the Royal Society. Mathematical, Physical and Engineering Sciences, ISSN 1364-5021, E-ISSN 1471-2946, Vol. 467, no 2132, 2427-2430 p.Article in journal (Other academic) Published
Abstract [en]

A correct proof is given for the following assertions about the two-dimensional sloshing problem. The fundamental eigenvalue is simple and the corresponding stream function may be chosen to be non-negative in the closure of the water domain. New proof is based on stricter assumptions about the water domain; namely, it must satisfy John’s condition.                 

Place, publisher, year, edition, pages
London, UK: The Royal Society Publishing , 2011. Vol. 467, no 2132, 2427-2430 p.
Keyword [en]
water waves
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-72706DOI: 10.1098/rspa.2011.0008ISI: 000292086400017OAI: oai:DiVA.org:liu-72706DiVA: diva2:461635
Note

Document type: Correction

Published in PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES  Volume: 467   Issue: 2132   Pages: 2427-2430

Available from: 2011-12-05 Created: 2011-12-05 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Kozlov, Vladimir

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Department of MathematicsThe Institute of Technology
In the same journal
Proceedings of the Royal Society. Mathematical, Physical and Engineering Sciences
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 101 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf